MAUDE Adverse Event Report: COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-WW-NA
Medical Device Problem Codes Product Quality Problem (1506); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Issue identified during product analysis.H3 device evaluation summary: medtronic conducted an investigation based upon all information received.While the service personnel(sp) was replacing control board of this ht70 ventilator since the unit did not turn on, the replacement control board was found to be failure out of box.So, sp replaced the control board again.One control board was returned to medtronic for analysis.The control board was attached to test ventilator and powered up.The backup battery alarm was observed after a few minutes of the unit being powered on.The resistors r243 and r244 were found shorted, confirming the control board was faulty.If failure of r243 and r244 occurs while in use on patient, the ventilator response would be a loss of ventilation to the patient.The cause of the reported event was isolated to a faulty resistors r243 and r244 on the control board.The event is included in the trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
During repair for reported event that the ht70 ventilator would not turn on, the replaced new control board failed out of box.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,ie
Manufacturer (Section G)
COVIDIEN
micheal collins rd mervue
galway,ie
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22758918
Report Number8020893-2025-00183
Device Sequence Number21180646
Product Code CBK
UDI-Device Identifier10884521544413
UDI-Public(01)10884521544413(11)20180924
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-WW-NA
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HT70 CONTROL BOARD MODEL GR105795, SN (B)(6).
Patient SexUnknown